RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 24, Issue 4, Pages 475–486 (Mi mz8234)  

This article is cited in 2 scientific papers (total in 2 papers)

Equivalence of categories of affine modules

A. V. Zhozhikashvilvi

M. V. Lomonosov Moscow State University

Full text: PDF file (892 kB)

English version:
Mathematical Notes, 1978, 24:4, 756–762

Bibliographic databases:

UDC: 512
Received: 29.12.1976

Citation: A. V. Zhozhikashvilvi, “Equivalence of categories of affine modules”, Mat. Zametki, 24:4 (1978), 475–486; Math. Notes, 24:4 (1978), 756–762

Citation in format AMSBIB
\Bibitem{Zho78}
\by A.~V.~Zhozhikashvilvi
\paper Equivalence of categories of affine modules
\jour Mat. Zametki
\yr 1978
\vol 24
\issue 4
\pages 475--486
\mathnet{http://mi.mathnet.ru/mz8234}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=513649}
\zmath{https://zbmath.org/?q=an:0392.08006}
\transl
\jour Math. Notes
\yr 1978
\vol 24
\issue 4
\pages 756--762
\crossref{https://doi.org/10.1007/BF01099162}


Linking options:
  • http://mi.mathnet.ru/eng/mz8234
  • http://mi.mathnet.ru/eng/mz/v24/i4/p475

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. S. Safuanov, “Affine categories”, Russian Math. Surveys, 38:5 (1983), 160–161  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. K.-T. Howell, D. S. Chistyakov, “Affine Near-Rings and Related Structures”, Math. Notes, 103:6 (2018), 997–1006  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:92
    Full text:48
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020